# SDR HAL9680

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Shimmy
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ITO - FLT 121 - VIOLENT NOSE WHEEL SHIMMY AT APPROXIMATELY 75 KNOTS.  APPLIED FORWARD YOKE PRESSURE WITH NOSE WHEEL STEERING INPUT.  NO CHANGE.  ABORTED THE TAKEOFF.  VISUALLY CHECKED NOSE LANDING GEAR AND SURROUNDING AREA.  NO DEFECTS NOTED.  REMOVED AND REPLACED NOSE TIRE ASSEMBLIES.  (X)
